Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Davis Rachel

Member
  • Total Reviews

    0
  • Content Count

    11
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Davis Rachel

  • Rank
    New Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

2246 profile views
  1. i finished my accutane journey few days ago, i thought i could share with everyone my experience. http://youtu.be/-5bh82zUjic
  2. Although I prefer to address the "root cause" of acne and provide real solutions to the acne challenge, there are just going to be times when you haven't followed an effective anti-acne dietary regimen or your hormones have gone haywire, and your skin has suffered for it. During those times, please think twice about rushing out to pay a king's (or a queen's) ransom on expensive topical treatments that may take weeks to show improvement to your skin anyway. Worse, many of these products can dry o
  3. here's the post accutane update u all been asking for. I been off it for over 6 months and still satisfied with accutane. Dry lips was the only side effect that i got.
  4. i think dairy brings more fat to the body hence acne!
  5. I took accutane 3 months ago and it has helped me. I was on 40mg per day for 3-4 months. Skin became red and the lips were swollen but worked afterwards. http://www.youtube.com/watch?v=WM3urXDZuhc&feature=plcp
  6. So i thought i should share my accutane journey from day one! Hope that it will be useful to some of you.
  7. Ok, we seriously need to cut out the posts that don't relate specifically to healing those who have been hurt by this drug. I personally try to limit my posts because we could be losing really smart ppl who could help us out but don't want to read through 40 pages of errant fights, or comments from those who think taking chemo for acne is a good or sane thing, etc... for fuck sakes. By the way Davis, you might want to consider taking great care of your body and read through our posts and lear
  8. If you refer previous video on that ACCUTANE DIARY, you will find that. There were serious side effects, and after that things got better!!! So i just wanted to show people that second side of the coin.
×